# SDR 96ZZZX1691

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Damaged
- Location: Rt Mlg
- Part time: 64,078 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABQ - BLOCK TURN-BACK.  FLIGHT CREW REPORTED APPARENT RT MLG DAMAGE.  MAINTENANCE FOUND NR 4 MAIN WHEEL, BRAKE, AND AXLE ASSYS DAMAGED.  REPLACED THE LOWER STRUT ASSY, NR 4 BRAKE ASSY, NR 3 AND NR 4 TIRE ASSYS, WHEEL BEARING, WHEEL BEARING THRUST WASHER AND NUT, TRANSDUCER AND AXLE NUT, AND REPAIRED WIRING HARNESS AND CANNON PLUG.  THE CAUSE OF DAMAGE IS UNDER INVESTIGATION.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED AS ADDITIONAL INFORMATION IS OBTAINED.  C-CHECK:  1242.5 HRS.  (X)
